Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 16,     Number 3,     Fall 2008

 

EFFECT OF PREY-TAXIS ON THE
PERIODICITY OF PREDATOR-PREY
DYNAMICS
ASPRIHA CHAKRABORTY AND MANMOHAN SINGH

Abstract. The aim of this paper is to observe the effect of prey-taxis on the periodicity of predator-prey dynamics. The logistic Lotka-Volterra predator-prey-taxis equations with diffusion and advection are solved numerically using two different response functions with two data sets and two nonhomogeneous initial conditions. We show that for different values of prey-taxis it is possible to achieve periodic, quasi-periodic and chaotic nature of solutions in a predator-prey system.

 

Download PDF Files
 
(Subscribers Only)

© 2006-2009 Canadian Applied Mathematics Quarterly (CAMQ)